# SDR AALA20021718

- Difficulty date: December 2, 2002
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT HORIZ STAB L/E ATTACH ANGLE, UPPER, AFT ANGLE CORROSION AROUND NUTPLATES FOR L/E ATTACH FASTENERS.  REMOVED AND REPLACED SUPPORT ASSEMBLY.  (M)
